MDMA and vasoconstriction

Posted by in Adverse effects, Doctor X files

 

I have taken a fair few doses before and whenever I take ~150mg at once I get extremely cold, especially when people touch me they say I feel like ice.

Is this feeling dangerous at all or just an effect of vasoconstriction to my extremities? also is there any way I can stop this feeling? obviously I try to stay away from these doses but sometimes in the moment my judgement is flawed. but when I do feel like this I try to drink some water and sit down for a bit to give myself a bit of a break.

 

“Vasoconstriction” implies a spasm in arteries, leading to decreased blood flow. It can cause cold, but also intense pain, change of color in extremities and, sometimes, necrosis (death of tissues). It is a very severe condition associated to some psychedelic amphetamines (DO-X), bromodragonfly, NBOMe…

Vasoconstriction, in this sense, is not a MDMA adverse effect. A common situation under MDMA is that body can become very sensitive to environment temperature, and sensations of cold and hot are common. These situations are, in general, common and no indicative of severe problems (like heat stroke). If you feel cold, just protect and take some shelter.

Pin It on Pinterest